# SDR AWXA200700081

- Difficulty date: January 14, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69165096
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - S16L INTERCOSTAL INBOARD ATTACH ANGLE CRACKED BS 348.2 TO BS 351.2.  REPLACED S16L INTERCOSTAL INBOARD ATTACH ANGLE BS 348.2 TO BS 351.2 IAW AWA ER 03-5312-07013-HF2.
